Doctor insights on:
Cipro Bad Taste In Mouth
I was on flagy and cipro (ciprofloxacin) for diverticulitis. Finished them two days ago but still have a bad taste in my mouth. When should it go away?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
My tonsils are always dark red & usually slightly irritated ever since a bad strep infection last yr (prescribed cipro (ciprofloxacin) (spelling?) at the time). Why?
I developed burning of the face n fine bumps of d face n mouth the second n third day of taken cipro (ciprofloxacin). I took it cause I had uti symptoms. Y.
Burning mouth syndrome wrecked my mouth. Teeth are crumbling and have an infection with pus. Multiple sites. On cipro (ciprofloxacin). Is this an appropriate drug?
Burning mouth syndro:
Burning mouth syndrome does not cause crumbling teeth or gum infections. Dry mouth due to lack or loss of saliva can cause rampant decay if there is poor oral hygiene. Infections with pus sounds like gum disease, but may be due to a systemic disease.
Cipro is not known as a treatment for burning mouth or gum disease.
You need to coordinate treatment between your dentist and physician. ...Read more
My UTI is only sensitive to quinolones. Cipro (ciprofloxacin) gave me mouth ulcers/and itchy rash. Can't tolerate levaquin. Any other choices?
Swollen tonsils, 2nd day taking cipro (ciprofloxacin), tonsils still swollen, same size. Was i prescribed the correct meds? What should I do next?
Antibiotics: Take 48 hours to take effect. We always give what we feel is the best for certain conditions. We don't always do culture as if we wait for culture to guide us, it may be too late to give treatment. If after 2 days, the problem being treated is still there, the antibiotics may not be the best for your individual condition even it ok for others, then go back to md for reevaluation. Good luck. ...Read more
My neck popped followed by severe pain while taking cipro. A year later the base of my skull stays swollen. My head feels unstable and falls to the left?
Cipro side effect?: Tendon rupture in the head and neck area associated with Ciprofloxacin would be highly unusual, but possible. Please see your primary doctor for MRI/CT studies if indicated by exam and referrals. Your problem could allow an academically-minded physician to publish. I did not find any similar in the medical literature tonight, but it was a brief overview. You may be a popular patient indeed ...Read more
Is cipro (ciprofloxacin) tablet still effective if it was exposed to a small amount of moisture? Another tablet hit my tongue briefly when I was taking my first dose
Yes: Take that particular tablet as the next dose. ...Read more
Taken cipro (ciprofloxacin) for 7 days for sinus infection now my head is hurting again from sinus pain. When I sneeze it smells what do I need to do?
Can cipro/floroquinolones cause tooth pain? I read they get into every part of the body including the teeth and I've been on cipro for about two weeks and have some tooth pain. Could this be related? I also read that it can cause calcification of the teet
What should I take to reduce swelling of face, eyes, tongue and lips. I believe I am either allergic to cipro or oxycodone?
Sinus Inflammation with no nasal congestion or cough. On Cipro (ciprofloxacin) 500 mg twice for 3 days. Headache on top of head and side no relief. What next?
CT scan?: One needs to ascertain whether the sinus is the cause for your symptoms and a CT scan may be helpful if you still have no response from Cipro (ciprofloxacin) in another 24 hrs. Besides sinusitis, uncontrolled GERD can also be a cause for your cough but not headaches. It has been suggested also that GERD may increase the risk in sinusitis. See ENT if needed. ...Read more
Mother has kidney infection & is taking cipro (ciprofloxacin) but continues to experience headache in the lower back of the head. Is that normal? Side effect? What2do
See answer: Headache could be related to having a severe kidney infection especially if was present before starting the antibiotic; or a side effect of the Cipro (ciprofloxacin) antibiotic; or less likely either unrelated or indirectly related such as a migraine. If not relieved by otc meds, or worsening, or associated with other neurological symptoms, then should call the treating physician for advice. ...Read more
I am on amoxicillin for my wisdom teeth and my mom is on cipro (ciprofloxacin) for a kidney infection. I accidentally took both together, will I be ok?
Ok: You will probably be fine, but do not do it again. Be careful. ...Read more
Rotten wisdom teeth, food gets stuck inside. Can that cause swollen neck glands, a low grade fever and feel sick all the time? On cipro (ciprofloxacin). Just worried.
Yes: Yes, rotten wisdom teeth can cause all the symptoms you describe. The solution is to have these infected wisdom teeth removed. An antibiotic can only help shrink the infection, it will not make it go away. You should make an appointment with an oral surgeon asap so they work with you to solve this problem. ...Read more
I got Flagyl n glucose drips for bloody diarrhea at hospital, nw m on cipro (ciprofloxacin) n rizek. Bt having swollen stomach, constipation n head aches. Hw to treat it?
Please help us...: Please help us by indicating what evaluation was accomplished when you were hospitalized, and what was found. Then we can offer you some targeted assistance. ...Read more
Ear pain and had cipro (ciprofloxacin) for treatment still occurring back of head hurting and my throat has by touch large round egg size swelling throat pain?
Go back: See the doctor who examined you and prescribed the ciprofloxacin. The infection may be more extensive than they thought, the organism may not be sensitive and other issues may be present. ...Read more
Really red sore throat for 4 weeks, took cephalexin 250 mg 7 days, had to take cipro (ciprofloxacin) for uti, just finished still red & Sore bumps back tongue fatigue?
Hello there, I have constant thick sticky mucous rusty tinged behind my uvula and in my throat. I've cultured them and it's serratia and staph, been on cipro without help. I also take Claritin and do saline nasal spray daily. I have low igG. Thank you?
Low IgG: With the picture depicted, you need to be evaluated by allergy / immubology service at a tertiary care hospital, (a university hospital or a teaching hospital), you most probably have an immunodeficiency problem for whatever reason, you might need admission and IV antibiotics to clear the infection and manage the condition from there, goodluck ...Read more
Halitosis: Halitosis, or bad breath, and a "bad taste in the mouth" can occur after general anesthesia. Dehydration, breathing dry anesthesia gases, and minor bleeding from oral anesthesia appliances may contribute, as may certain intravenous medications. Good oral hygiene should help rid you of the unpleasant taste. Try mouth wash and spearmint or eucalyptus gums or candies. ...Read more
Could be a host: Of reasons. Best to consult with a dentist if you haven't been to one recently and exercise very good oral hygiene including brushing your tongue. Hope this helps. ...Read more
Thats relative: That would be subjective if we are talking about food. Medically, it would be a taste that you personally felt was not normal, or one that was anoying, or of sudden onset and persistant despite the absense of food or drink. ...Read more
- Talk to a doctor online
- Ketosis bad taste in mouth
- Gastritis bad taste in mouth
- Diarrhea and bad taste in mouth
- Dry mouth and bad taste
- Headache bad taste in mouth
- Allergies bad taste in mouth
- Dizziness and bad taste in mouth
- Bad taste in mouth at night
- Bad tasting saliva in mouth